Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The characterization of the almost periodic ultradistributions of Beurling type
HTML articles powered by AMS MathViewer

by Ioana Cioranescu PDF
Proc. Amer. Math. Soc. 116 (1992), 127-134 Request permission

Abstract:

We introduce and study the space of almost periodic ultradistributions of Beurling type and characterize it in terms of classical Bohr almost periodicity. To this aim we establish a structure theorem for the bounded ultradistributions. Application is made to the Dirichlet Problem for the half plane with almost periodic untradistributional boundary values.
References
  • Chin Cheng Chow, La transformation de Fourier complexe et l’équation de convolution, Chinese J. Math. 1 (1973), no. 1, 3–112 (French). MR 383071
  • Ioana Cioranescu and László Zsidó, $\omega$-ultradistributions and their application to operator theory, Spectral theory (Warsaw, 1977) Banach Center Publ., vol. 8, PWN, Warsaw, 1982, pp. 77–220. MR 738280
  • C. Corduneanu, Almost periodic functions, Interscience Tracts in Pure and Applied Mathematics, No. 22, Interscience Publishers [John Wiley & Sons], New York-London-Sydney, 1968. With the collaboration of N. Gheorghiu and V. Barbu; Translated from the Romanian by Gitta Bernstein and Eugene Tomer. MR 0481915
  • Hikosaburo Komatsu, Ultradistributions. I. Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 25–105. MR 320743
  • J. Körner, Roumieu’sche Ultradistributionen als Randverteilung holomorpher funktionen, Dissertation, Kiel, 1975.
  • Hans-Joachim Petzsche, Die Nuklearität der Ultradistributionsräume und der Satz vom Kern. I, Manuscripta Math. 24 (1978), no. 2, 133–171 (German, with English summary). MR 492653, DOI 10.1007/BF01310050
  • S. Pilipović, Hilbert transformation of Beurling ultradistributions, Rend. Sem. Mat. Univ. Padova 77 (1987), 1–13. MR 904609
  • L. Schwartz, Théorie des distributions, Hermann, Paris, 1973.
  • Yoshiko Taguchi, Fourier coefficients of periodic functions of Gevrey classes and ultradistributions, Yokohama Math. J. 35 (1987), no. 1-2, 51–60. MR 928372
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F05, 46F10
  • Retrieve articles in all journals with MSC: 46F05, 46F10
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 127-134
  • MSC: Primary 46F05; Secondary 46F10
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1111214-5
  • MathSciNet review: 1111214